# SDR SIMA20120317005

- Difficulty date: March 17, 2012
- Submitted: March 19, 2012
- Operation: Air carrier
- Aircraft: N831AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145616
- Aircraft time: 24,226 hours, 20,423 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Roller
- Condition: Dirty
- Location: Cabin Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 2932 THE CREW REPORTED THE MAIN CABIN DOOR WAS DIFFICULT TO CLOSE/OPEN.  THE AIRCFRAFT WAS REMOVED FROM SERVICE.  CLEANED & LUBED ROLLERS AND PERFORMED PULL TEST OF MAIN CABIN DOOR IAW EMB 140 AMM 52-18-00.  THE OPERATIONAL TEST WAS NORMAL AT THIS TIME.  NO PARTS REMOVED OR REPLACED.  THE AIRCRAFT WAS RETURNED TO SERVICE.
